MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1408
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.D2b: additional pro code selection that applies to the indication of this device - .
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent the procedure due to the implantable pulse generator (ipg) reaching end of battery life (ebl).It was further noted that the elective replacement indicator (eri) was received prior to the ebl message.The patient underwent an ipg revision procedure wherein their ipg was explanted and replaced.The device was disposed by the facility and will not be returned for analysis.The patient did not experience any stimulation issues.Postoperatively, the patient remained at baseline.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.A labeling review did not reveal any anomalies as it states that when the implanted non-rechargeable stimulator is nearing the end of its battery life, the stimulator will enter the elective replacement mode.The elective replacement indicator (eri) will appear on the remote control and clinician programmer and that when the stimulator battery is fully depleted, the end of service (eos) indicator will be displayed on the remote control and clinician programmer, stimulation will not be available and surgery is required to replace the implanted non-rechargeable stimulator to continue providing stimulation.The reported event is a known risk with the use of deep brain stimulation (dbs).Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of: known inherent risk of device.B3: approximated based on the date the manufacturer became aware of the event d2b: additional pro code selection that applies to the indication of this device - .

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24562925
Report Number3006630150-2026-01398
Device Sequence Number21215191
Product Code MHY
UDI-Device Identifier08714729989752
UDI-Public(01)08714729989752(17)250606(10)209509
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/06/2025
Device Model NumberDB-1408
Device Catalogue NumberDB-1408
Device Lot Number209509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/21/2026
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale